# SDR ASOA2014060210624

- Difficulty date: May 8, 2014
- Submitted: June 2, 2014
- Operation: Air carrier
- Aircraft: N707EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10057
- Aircraft time: 28,602 hours, 19,933 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR FRAME BS 280, RT SIDE LOWER EDGE CORRODED.   REMOVED CORROSION IAW SRM 51-21-001-001-A01.  FOUND OUT OF LIMITS IAW SRM 53-00-00-99-803  AND COMPLIED WITH EC/TC REO 670-53-11-944.
